# SDR 9504319852

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0351881027
- Condition: Shorted
- Location: Cockpit Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING UPLATCH CHECK, GEAR DOOR OPEN LIGHT DID NOT ILLUMINATE.  REPLACED BULB, THEN ALL THREE RED UNSAFE LIGHTS ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  NO GREEN LIGHTS ILLUMINATED DURING GEAR EXTENSION FOR LANDING.  GEAR WAS VISUALLY CONFIRMED TO BE DOWN AND LOCKED THROUGH PERISCOPE.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  INSPECTED AND FOUND L2-265 SOCKET TO GEAR DOOR OPEN LIGHT SHORTED.  REPLACED SOCKET, CIRCUIT BREAKER U-21 FOR GEAR PROXIMITY BOX, WHICH DID NOT TRIP.  REPLACED PROXIMITY BOX.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
